RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 2, Pages 288–301 (Mi tmf5950)  

This article is cited in 1 scientific paper (total in 1 paper)

Kinetic equation in the theory of nonequilibrium phase transitions induced by “colored” multiplicative noise

A. V. Soldatov


Abstract: A formalism that makes it possible to obtain kinetic equations for a dynamical system under the influence of “colored” additive or multiplicative noise is proposed. The stationary solutions of these equations can be used to investigate nonequilibrium phase transitions induced by “colored” noise. The possibility of such a transition is studied in a specific nonlinear model. The possibility of generalizing the formalism to dynamical systems with noise sources is discussed.

Full text: PDF file (1119 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:2, 1213–1222

Bibliographic databases:

Received: 27.02.1990

Citation: A. V. Soldatov, “Kinetic equation in the theory of nonequilibrium phase transitions induced by “colored” multiplicative noise”, TMF, 85:2 (1990), 288–301; Theoret. and Math. Phys., 85:2 (1990), 1213–1222

Citation in format AMSBIB
\Bibitem{Sol90}
\by A.~V.~Soldatov
\paper Kinetic equation in~the theory of~nonequilibrium phase transitions induced by~``colored'' multiplicative noise
\jour TMF
\yr 1990
\vol 85
\issue 2
\pages 288--301
\mathnet{http://mi.mathnet.ru/tmf5950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090078}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 2
\pages 1213--1222
\crossref{https://doi.org/10.1007/BF01086850}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FU79200011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5950
  • http://mi.mathnet.ru/eng/tmf/v85/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Konstantinov, V. M. Loginov, “Exact solvable models of nonlinear dynamic systems driven by coloured Ornstein–Uhlenbeck and Rayleigh noises”, Theoret. and Math. Phys., 97:3 (1993), 1370–1381  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:262
    Full text:79
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020